Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

E2614

Frank Siwiec, R. F. Dickman and R. A. McCoy
The American Mathematical Monthly
Vol. 85, No. 1 (Jan., 1978), pp. 48-49
DOI: 10.2307/2978052
Stable URL: http://www.jstor.org/stable/2978052
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49